# SDR HNAA2016042100112

- Difficulty date: April 18, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,756 hours, 64,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN NEXT TO PAX DOOR.  LIGHT BULB IS INOPERATIVE.  ALSO HAD FLOOR MAT IN GALLEY THAT NEEDED SECURED.  REMOVED COVER R & R LIGHT BULB, RESECURED COVER. OPS CHECK GOOD.  OK FOR SERVICE.
